# SDR AALA20020507

- Difficulty date: April 21, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS WILL NOT ILLUMINATE.  REPLACED EMERGENCY EXIT LIGHTS BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
